# SDR CALA2021081801363

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 95,660 hours, 16,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT CHECK FOUND DOOR1 CTR PARTITION BOTH SIDE EMERGENCY LIGHT CRACK(TOTAL:2EA),REFER HAECO NON-ROTINELP:9449103,SPEC NO. B777-33-3-7030. PERFORMED BY EMP:V905449,REPLACED THE DOOR 1 CTR PARTITION BOTH SIDE EMERGENCY LIGHT ASSY AND PERFORM THE LIGHT TEST FOUND NORMA L REF AMM 33-51-05-960-802 REV.92A. IDI BY TA607(V905400)
